MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DRESSING,ALGINATE,CAL,MAXORB-EXTRA,4X4

MEDLINE INDUSTRIES LP; DRESSING,ALGINATE,CAL,MAXORB-EXTRA,4X4
Catalog Number MSC7044EP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Subclinical Infection (2247)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "after the alginate dressing was removed my wound appeared green in color.The nurses were discussing whether it was infected.One of the nurses thought maybe the green was healing it, while the other nurse thought it looked infected, and again, my new skin was gone.I was prescribed amoxicillin".The product used has not been confirmed as part of a recall as no lot number has been provided at this time.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"burning sensation which led to a serious infection".
 
Additional Manufacturer Narrative
Updated information a2, a3, a4, g6, h2.

Common Device Name
DRESSING,ALGINATE,CAL,MAXORB-EXTRA,4X4
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21356017
Report Number1417592-2025-00065
Device Sequence Number15388817
Product Code NAC
UDI-Device Identifier10080196296842
UDI-Public10080196296842
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC7044EP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight77 KG